# SDR UIEA2021072801646

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 4990 · APU Oil System
- Part: Shutoff Valve
- Part number: 36168482
- Part serial: 1436
- Condition: Faulted
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL SHOWS 50%( SERVICED APU 1 QUART, SHOWS FULL, PERFORMED INSPECTION AT APU, NO LEAKS NOTED I/A/W AMM 49-05-03 AND 12-13-04. TRANSFERRED TO MDDR # 150932, CAT C, PER DDG 49-11-01A.  /  LP 1369331 ITEM 7: T/S APU OIL LEAK PER B767 FIM 49-11, FAULT TREE 972. PROCEEDED TO REMOVE AND REPLACE APU SHUTOFF VALVE ASSY IAW B767 AMM 49-27-11. VALVE AND APU CHKS OK. NO LEAKS NOTED AT THIS TIME. THIS CLEARS DMI# 150932. MEL AND PLAC REMOVED. )
